# SDR 2003UALA00731

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 19,528 hours, 2,418 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1540 RBL 47 FLOORBEAM T-CHORD DENTED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED REPAIR ANGLE.  INSTALLED NESTED REPAIR USING SHIMS & FILLERS AS REQUIRED.
